# SDR SWAA2015051439672

- Difficulty date: April 28, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 42,838 hours, 25,001 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 115A3712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT PLATE CHANNEL STRUCTURE CRACKED AT TE OTBD.  R & R BEAM ASSEMBLY IAW SRM & DWG.
